# SDR HNAA0000036

- Difficulty date: April 30, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- Aircraft time: 34,057 hours, 39,646 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PASSENGER DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  FOUND THE DOOR PROXIMITY SENSOR GAP WAS TOO WIDE WITH THE AIRCRAFT PRESSURIZED.  ADJUSTED DOOR PROXIMITY SENSOR GAP.
